American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Hideki Miyachi and Toshihiro Nogi. On extendibility of a map induced by the Bers isomorphism. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dominik Gruber. Groups with graphical $C(6)$ and $C(7)$ small cancellation presentations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Claire Renard. Circular characteristics and fibrations of hyperbolic closed 3-manifolds. Proc. Amer. Math. Soc. 142 (2014) 3649-3664.
Abstract, references, and article information   
View Article: PDF

[4] Daniel T. Wise. Cubular tubular groups. Trans. Amer. Math. Soc. 366 (2014) 5503-5521.
Abstract, references, and article information   
View Article: PDF

[5] Amir Mohammadi and Hee Oh. Ergodicity of unipotent flows and Kleinian groups. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Sébastien Gouëzel. Local limit theorem for symmetric random walks in Gromov-hyperbolic groups. J. Amer. Math. Soc. 27 (2014) 893-928.
Abstract, references, and article information   
View Article: PDF

[7] Claire Renard. Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds. Trans. Amer. Math. Soc. 366 (2014) 979-1027.
Abstract, references, and article information   
View Article: PDF

[8] Danny Calegari. The Ergodic Theory of Hyperbolic Groups. Contemporary Mathematics 597 (2013) 15-52.
Book volume table of contents   
View Article: PDF

[9] Hee Oh and Nimish A. Shah. Equidistribution and counting for orbits of geometrically finite hyperbolic groups. J. Amer. Math. Soc. 26 (2013) 511-562.
Abstract, references, and article information   
View Article: PDF

[10] Dan P. Guralnik and Eric L. Swenson. A `transversal' for minimal invariant sets in the boundary of a CAT(0) group. Trans. Amer. Math. Soc. 365 (2013) 3069-3095.
Abstract, references, and article information   
View Article: PDF

[11] Dennis Dreesen. Hilbert space compression under direct limits and certain group extensions. Proc. Amer. Math. Soc. 141 (2013) 421-436.
Abstract, references, and article information   
View Article: PDF

[12] Matthias Neumann-Brosig. A Note on the Hyperbolicity of Strict Pride Groups. Contemporary Mathematics 582 (2012) 181-185.
Book volume table of contents
View Article: PDF

[13] Benjamin Fine and Gerhard Rosenberger. The Classification of One Relator Limit Groups and the Surface Group Conjecture. Contemporary Mathematics 582 (2012) 107-127.
Book volume table of contents   
View Article: PDF

[14] Christian Wegner. The $K$-theoretic Farrell-Jones conjecture for CAT(0)-groups. Proc. Amer. Math. Soc. 140 (2012) 779-793. MR 2869063.
Abstract, references, and article information   
View Article: PDF

[15] Camille Petit. Harmonic functions on hyperbolic graphs. Proc. Amer. Math. Soc. 140 (2012) 235-248. MR 2833536.
Abstract, references, and article information   
View Article: PDF

[16] Yann Ollivier and Daniel T. Wise. Cubulating random groups at density less than $1/6$. Trans. Amer. Math. Soc. 363 (2011) 4701-4733. MR 2806688.
Abstract, references, and article information   
View Article: PDF

[17] Wen-yuan Yang. Separable subgroups have bounded packing. Proc. Amer. Math. Soc. 139 (2011) 3217-3218. MR 2811277.
Abstract, references, and article information   
View Article: PDF

[18] A. Minasyan and D. Osin. Normal automorphisms of relatively hyperbolic groups. Trans. Amer. Math. Soc. 362 (2010) 6079-6103. MR 2661509.
Abstract, references, and article information   
View Article: PDF

[19] Bruce Kleiner. A new proof of Gromov's theorem on groups of polynomial growth. J. Amer. Math. Soc. 23 (2010) 815-829. MR 2629989.
Abstract, references, and article information   
View Article: PDF

[20] Cornelia Drutu, Shahar Mozes and Mark Sapir. Divergence in lattices in semisimple Lie groups and graphs of groups. Trans. Amer. Math. Soc. 362 (2010) 2451-2505. MR 2584607.
Abstract, references, and article information   
View Article: PDF

[21] Anand Pillay. On genericity and weight in the free group. Proc. Amer. Math. Soc. 137 (2009) 3911-3917. MR 2529900.
Abstract, references, and article information   
View Article: PDF

[22] Daniel T. Wise. Nonpositive sectional curvature for $(p,q,r)$-complexes. Proc. Amer. Math. Soc. 136 (2008) 41-48. MR 2350386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF

[24] Jonathan P. McCammond and Daniel T. Wise. Locally quasiconvex small-cancellation groups. Trans. Amer. Math. Soc. 360 (2008) 237-271. MR 2342002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Vincent Le Prince. Dimensional properties of the harmonic measure for a random walk on a hyperbolic group. Trans. Amer. Math. Soc. 359 (2007) 2881-2898. MR 2286061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. II. Conform. Geom. Dyn. 10 (2006) 326-354. MR 2268483.
Abstract, references, and article information   
View Article: PDF

[27] D. V. Osin. Peripheral fillings of relatively hyperbolic groups. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 44-52. MR 2218630.
Abstract, references, and article information   
View Article: PDF

[28] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. I. Conform. Geom. Dyn. 10 (2006) 63-99. MR 2218641.
Abstract, references, and article information   
View Article: PDF

[29] Denis V. Osin. Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems. Memoirs of the AMS 179 (2006) MR 2182268.
Book volume table of contents   

[30] Parameswaran Sankaran. On homeomorphisms and quasi-isometries of the real line. Proc. Amer. Math. Soc. 134 (2006) 1875-1880. MR 2215114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2